Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

How many days will my son be grumpy after he gets his shots?

He is 5 months old tomorrow and has been fussy for four days now. He had his shots four days ago.

Answer Question
 
purecity

Asked by purecity at 9:20 PM on Dec. 21, 2008 in Babies (0-12 months)

Level 1 (0 Credits)
Answers (6)
  • Depends, some babies aren't at all or just for a few hours. You can also give them pain/fever reducer 30 minutes before shots.
    Anonymous

    Answer by Anonymous at 9:22 PM on Dec. 21, 2008

  • Also don't rule out other causes. He could very well be teething too.
    kaycee14

    Answer by kaycee14 at 9:29 PM on Dec. 21, 2008

  • yea teething sounds good they usually only stay grumpy from shots for like a day maybe two thank goodness shots don't bother my daughter,but i do give her tylenol before we go to the doc also. but i am with kaycee it could very well be something else
    jodi205

    Answer by jodi205 at 9:34 PM on Dec. 21, 2008

  • Not sure, but you might want to check out this: www.thinktwice.com www.vaclib.org www.myspace.com/parentsagainstvax
    If he has been fussy non stop since then it sounds like he is having a lil adverse reaction to the vaccines.
    Autumn22

    Answer by Autumn22 at 9:46 PM on Dec. 21, 2008

  • my LO is miserable for about 3-4 days
    Kennadismom

    Answer by Kennadismom at 10:11 PM on Dec. 21, 2008

  • grumpy from the shots, or still stiff from the injection site? i would try a small dose of tylenol if he acts like he isnt feeling well. my son never had side effects, other than he'd get sleepy a little while afterwards, and the injection site would be tender a few days. it may not have anything to do with the shots, it could be teeth or something.
    also, FYI, you should NOT give the baby tylenol BEFORE they get shots, you can take it with you, and administer it immediately afterwards. the doc wants to be sure they are not running a temp before giving them the shots, if you give tylenol, it could interfere with the true temp.
    MONHOLLENMOM

    Answer by MONHOLLENMOM at 10:15 PM on Dec. 21, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN